# SDR 2008UALA00027

- Difficulty date: January 1, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 46,076 hours, 8,647 cycles
- Engine: Pwa PW4077
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 251W12001
- Condition: Faulty
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE "FLIGHT CONTROLS" EICAS APPEARED AFTER ENGINE START.  SUSPECT AILERON POWER CONTROL UNIT.  REPLACED LT INBOARD AILERON PCU PER MM 27-11-11.  ACP'D MAT CKS AND ADJUSTMENTS.  RAN ENGINES, NO MSG'S DISPLAYED OR ACTIVE.  AC OK FOR SERVICE.
